# SDR UALA2012123107464

- Difficulty date: December 30, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,022 hours, 8,565 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222172
- Condition: Making Metal
- Location: Nr 1
- Part time: 46,714 hours, 6,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAIL ON CLIMBOUT.  NR 1 ENGINE CHIP DET CHECK ICN OFF FLT 890-31, 2706-1 ENGINE 222172 CHECK MAGNETIC CHIP DETECTORS FOR CONTAMINATION MM 79-22-01 P601.  THIS IS DUE TO IN FLIGHT SHUTDOWN WITH MESSAGES THAT COULD BE CAUSED BY GEARBOX OR BEARING FAIL. CHK'D AND FOUND METAL ON MAIN GEAR BOX AND MASTER CHIP DETECTOR.  REPLACED ENGINE.
